cough-cold-icon
Dizziness in mrng
I have some dizziness in the morning and the feeling of virtigo. I wake up at 6 in the morning and the feeling of dizziness start around 8 in the morning. I was diagnosed with high bp 3 yrs back for that i take irovel H and ciplar la 40. At about 8 am, the feeling goes away itself by 11 am
635 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please monitor your blood pressure before and after taking that tablets, i think your blood pressure going down after taking tablets.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.